IIR & IBC Finance is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Showing of Streams
Showing of Streams
10:30 - 11:10

Morning Coffee & Networking Break

More
Showing of Streams
12:45 - 14:00
Info

Networking Lunch, Small Group Engaged Conversations and Boutique/ Emerging Manager Selection Workshops & Showcases

A FundForum Exclusive lunch for CEOs with Our Keynote: By special invitation

Erik Brynjolfsson, Director, Initiative on the Digital Economy MIT, Professor, MIT SLOAN SCHOOL OF MANAGEMENT

Latest research on AI and kinds of tasks suitable for machine learning and for humans– how do we re-engineer business by industry, tasks and occupations. In these brand new data sets we ask how will financial services be repurposed–where will the new jobs and fusion be?  or Customer Intelligence and The New Customer WellBeing Index: what does this mean for measuring value and production in the digital era

1. Spotlight Theatre Stage: 

APFI EMERGING AND BOUTIQUE ASSET MANAGER SELECTION & BUSINESS DEVELOPMENT WORKSHOP 

 A panel discussion with candid conversation of the challenges of building a boutique business with managers and fund buyers. The Managers will have very different and interesting stories and paths to have built their businesses (including some failures along the way…). Then the allocator panel to follow will talk about the nuts and bolts of evaluating such managers and dealing with business risk and the other things unique to emerging/boutique managers.  

APFI fund buyers from around the world 

Adam Choppin, Analyst, Manager Research & Investment Strategy, FIS GROUP USA

Gandy Gandidzanwa, Managing Director, Chairman CONCEPTUAL FUND MANAGERS, South Africa 

Riad Daniels, GTC Capital 

With

Mark Martyrossian, CEO, AUBREY CAPITAL MANAGEMENT

Ping Zhou CEO/ CIO, BIN YUAN CAPITAL


  • Moderator Adam Choppin - Manager Research – International Equities, FIS Group, Inc.
  • Speaker Gandy Gandidzanwa - Managing Director and Chairman, Conceptual Fund Managers
  • Speaker Riad Daniels - Investment manager research and analytics, GTC
  • Speaker Ping Zhou - CEO, Bin Yuan Capital
  • Speaker Mark Martrossian - CEO, Aubrey Capital Management
  • Speaker Robert Beauregard - CEO & CIO, Global Alpha Capital
More
Showing of Streams
16:00 - 16:30

Afternoon Coffee & Networking Break

More
Showing of Streams
Showing of Streams
18:00 - 20:00
Info

FundForum International Day 1 Drinks Reception at The Tree House ( on site at the Bella Centre)

Hosted by J.P.Morgan 

More
07:45 - 08:20 35 mins
Distribution
Distribution Early Bird Breakfast 1: Service Provider Only - How to position yourself to find and qualify the right prospects.
  • Baldwin Berges - Managing Director, Clarity
07:45 - 08:20 35 mins
CEO Invitation Only
Asset Manager CEO Breakfast: In a low return/high volatility environment, where will organic growth come from and who will be the winners?”
  • Moderator Professor Amin Rajan - Founder, Create Research
07:45 - 08:20 35 mins
Asset Allocator Only
Fund Buyer Academy – Digital Fund Selection
  • Moderator Oren Kaplan - Co-Founder, SharingAlpha
  • Speaker Ilan Sadoun - Co Founder, Chairman, Caspa Family Office & Wealth Management
  • Speaker Madalena Antolin Teixeira - Senior Portfolio Manager, ASK Wealth Management
  • Speaker Bart Van Der Ven - Manager and Fund Selector, Accuro Wealth Advisors
  • Adam Jordan - Director of Investment Research & Management, Paul R. Ried Financial Group
  • Brad Prosper - Investment Analyst, Xperia Investment Advisors
08:00 - 08:30 30 mins
For Everyone
Registration & Welcome Coffee
08:30 - 08:35 5 mins
Global Megatrends
Welcome from FundForum International 2019
08:35 - 08:45 10 mins
Global Megatrends
Chairman's Welcome
  • Tom Brown - Global and UK Head of Asset Management, KPMG in the UK
08:45 - 09:15 30 mins
Info
Global Megatrends
Data is the new capital, but does technology have to trump humanity? From the #1 global expert on leadership in the digital economy and the datification of everything
  • Erik Brynjolfsson - Co-Founder & Director, MIT Initiative on the Digital Economy, MIT Sloan School

  With the global digital battleground for accountability and consumer trust raging, how can leaders pivot strategy from control to innovation?  

Spotting the  key trends in networks, datafication and ideas where they are working and the consequences who's left behind: Networks data and ideas working better than thought to create churn but not within countries - leaving cities behind - need to address this


How can you stay relevant and respond to the datafication of everything? 

Managing the datafication of everything. With the global digital battleground for accountability and consumer trust raging, how can leaders pivot strategy from control to innovation?  Strategies for responding to the datification of everything

Leaders, Facebook, regulation and internet governance.

  • We are moving into a world where the first scaler, rather than the first mover, has the advantage. Internet’s basic architecture may already be past the point of no return dominated by BAATFANGsThe
  • Battle for Ethics very different in US, Asia and Europe
  • European regulation and the road to greater accountability and customer trust – but how do you innovate in this controlled environment?
  • many of the most interesting areas for the use of tech are in heavily regulated sectors, such as healthcare, education, energy and transport. If Europe can develop a mutually beneficial relationship between public sector innovators, entrepreneurs and regulators, that fosters innovation while protecting citizens, it may be in with a shout.

Erik Brynjolfsson, Director, Initiative on the Digital Economy MIT, Professor, MIT SLOAN SCHOOL OF MANAGEMENT

Co-Author with Andrew McAfee

“Machine, Platform, Crowd: Harnessing Our Digital Future” And

“The Second Machine Age - Work, Progress, and Prosperity in a Time of Brilliant Technologies”


09:15 - 09:25 10 mins
Global Megatrends
Human & Machine Leaders Keynote Audience Sli.do Q&A
  • Erik Brynjolfsson - Co-Founder & Director, MIT Initiative on the Digital Economy, MIT Sloan School
09:25 - 10:00 35 mins
Info
Global Megatrends
Technology revolutions, inequality and a new role for asset management to address global challenges of funding health and wealth wellbeing
  • Presenter Michael Gruener - Head of Retail EMEA, BlackRock
  • Speaker Michael O'Sullivan - CIO, International Wealth Management Division , Credit Suisse
  • Speaker Rose St Louis - Head of strategic partnerships, Zurich UK
  • Speaker Andy Cox - CEO EMEA Retirement & Financial Management, Chair of Global Investment Consulting, Aon Hewitt

As the world ages, retirement and healthcare will become critical issues that only asset management + data can solve. Gen Z looms large 

 “These are the large meta trends that are now crashing into governments. There is now no such thing as policy without technology”

Who are the new builders bringing public sector innovation and new asset intelligence together? Using AI, data and neuroscience to solve customer problems across health and wealth

10 minutes Michael Gruener Keynote

25 Minutes Panel Discussion 

10:00 - 10:30 30 mins
Global Megatrends
What does the AI enabled business of the future look like? What are the challenges and opportunities for the enlightened leader?
  • Moderator Joe Saliba - Deputy Chief Executive Officer, CACEIS
  • Speaker Neil Ward - CEO, KNEIP
10:30 - 11:10 40 mins
Morning Coffee & Networking Break
11:10 - 11:15 5 mins
Distribution
Introduction Distribution
11:10 - 11:15 5 mins
Solutions
Introducing FundBuyer solutions: content-rich fund showcases on the best new opportunities and high conviction themes. PMs present in-front of an exclusively fundbuyer and asset owner audience and top-table panel of buyers
  • Moderator Jeremy Lee - Director of EMEA, eVestment
11:10 - 11:15 5 mins
Markets
Introducing Smart Markets Intelligence: thought-leadership, insight, innovation in the next evolution of global markets
11:10 - 11:15 5 mins
Operations
Introducing FundForum Ops
11:10 - 11:15 5 mins
Data, Platforms & Next Gen Leadership
Introducing Data Capital & Next Gen Leadership
11:15 - 11:35 20 mins
Distribution
The Global Macro Perspective 2019
  • Michael Hasenstab - Executive Vice President, Chief Investment Officer, Franklin Templeton Investments
11:15 - 12:45 90 mins
Info
Solutions
FundBuyer Solutions 1
  • Presenter Mark Baribeau, CFA - Managing Director,, Jennison Associates
  • Presenter Sonia Fasolo - Head of SRI/ SRI Fund Manager, La Financiere de l'Echiquier ( LFDE)
  • Presenter Mark Phelps - CIO for Concentrated Global Growth, Alliance Bernstein
  • Presenter Giles Money - Global Equities Portfolio Manager, J Safra Sarasin
  • Presenter William Smead - Chief Executive Officer/Chief Investment Officer, Smead Capital Management

Portfolio Managers have a total of 10 minutes to present their fund in front of the fund buyer audience, this is then followed by moderated Q&A from talented top table of buyers and opened up to the room at large. This guarantees the best quality engagement and questions to create a memorable session. 

Fund 1 11.20-11.35

Technology and Digital Thematic Fund (PGIM) –

Mark B. Baribeau, CFA, MD, Head of Global Equity, JENNISON ASSOCIATES


Fund 2 11.35-11.50

Sustainability and UN SDGs –

Sonia Fasolo, Head of SRI / SRI Fund Manager,

LA FINANCIÈRE DE L'ECHIQUIER (LFDE)


Fund 3  11.50- 12.05

Giles Money, Global Equities Portfolio Manager, J SAFRA SARASIN


Fund 4 12.05-12.20

Mark Phelps, CIO Concentrated Global Growth, ALLIANCE BERNSTEIN


Fund 5 12.20-12.35

INVESCO

 

Fund 6 12.35- 12.50

SMEAD

11:15 - 11:45 30 mins
Info
Markets
Alternative assets and precious metals vs stock market debate
  • Mark O'Byrne - Founder & Research Director, Goldcore

Is now the time to go into alternative assets and precious metals? If so which ones, why and for how long?

11:15 - 11:45 30 mins
Operations
Leaders Panel - Enabling an agile front to back operating model: technology, infrastructure and culture
  • Moderator Ed Gouldstone - Chief Operating Officer - Asset Management, Linedata
  • Terry Yodaiken - Acting Head of Operations - EMEA, First State Investments
  • Fabrice Silberzan - Chief Operating Officer, BNP Paribas Asset Management
11:15 - 11:45 30 mins
Info
Data, Platforms & Next Gen Leadership
Learning from the expert innovators translating tech innovation into disruptive products that transform the way people live, work and invest

the customer intelligence -the biggest indicator of future profitability 

AI + HI. Why and how innovators are forging new mindsets and roles that have not existed before

Oracle, Microsoft and Amazon now have “creative technologists” staff translating tech innovation into disruptive products that transform the way people live, work and invest.

Where will the new jobs and fusion roles be in investment management – new roles esp creative technologists - translating tech innovation into disruptive products that transform the way people live, work and invest.


11:45 - 12:15 30 mins
Info
Distribution
Spotlight on European Institutional asset owners: Where and how to find value in a constantly changing political framework
  • Moderator Dr Oliver Roll - Founding Partner, 4AlphaDrivers
  • Speaker Olivier Rousseau - Executive director, FRR (The French pension reserve fund)
  • Speaker Inger Huus-Pedersen - Chief Portfolio Manager, PKA
  • Speaker Michael Dittrich - MD, Deutschen Bundesstiftung Umwelt (DBU) German Federal Environmental Foundation

Hear from top European Investors how they deal with geopolitical risk, and the impact of new objectives in asset allocation and fund selection.

11:45 - 12:45 60 mins
Info
Markets
Smart Market Intelligence Book In The News: "The Levelling - What's Next After Globalization? " A call for a revival of democracies under siege in UK, USA and elsewhere, critical for the stable, productive, and peaceful world we all seek
  • Presenter Michael O'Sullivan - CIO, International Wealth Management Division , Credit Suisse

Smart Market Intelligence  The Levelling - What's Next After Globalization? A call for a revival of democracies under siege in UK, USA and elsewhere, critical for the stable, productive, and peaceful world we all seek

Michael O’Sullivan, former CIO, CREDIT SUISSE kicks starts a discussion on his new book

"Michael O'Sullivan chronicles a 'world turned upside down' in this fascinating new book detailing the twenty-first century's seismic shifts in technology, the global economy, and the balance of power. His call for a revival of democracies under siege in Britain, the US, and elsewhere is critical for the stable, productive, and peaceful world we all seek."—Nicholas Burns, professor, Harvard University, and former US Under Secretary of State

Followed by discussion with other CIOs and book signing


X

X

x

11:45 - 12:15 30 mins
Info
Operations
Outsourcing 3.0: Overcoming the top 3 obstacles to forming effective strategic partnerships – scale, expertise, alignment
  • Laurence Leblond - Chief Operating Officer, Syz Asset Management
  • Greg Thornton - Chief Operating Officer, PGI Europe & Managing Director, Global Funds Governance, Principal Global Investors
  • Deciding which functions should be outsourced
  • Choosing your partners/solutions
  • Mitigating risk
  • Enabling flexibility for future development
11:45 - 12:15 30 mins
Info
Data, Platforms & Next Gen Leadership
Data as a differentiator: Board level discussion on how to embrace data, algorithms and computing power to drive the AI +HI future transformed business - How to design an AI strategy to maximise profitability
  • Howard Mannion - Partner, Financial Services, EY

In the future leaders must scan the world for signals of change, and be able to react instantaneously. To do this they need to embrace data capital - how this will enable new platform to drive  transformation

(1) What is the 3rd wave of AI and what do Boards need to know about AI maturity

(2) building preconditions for strategic AI: data, algorithms and computing power.

(3) mindsets and talent for AI strategy;  Next gen leadership for the AI +HI future transformed business

12:15 - 12:45 30 mins
Distribution
Where can asset managers deliver value as we move to towards zero fees – value and the customer
  • Speaker Jamie Hammond - CEO, AllianceBernstein Ltd (UK)
  • Speaker David Wright - EMEA Head of Product Strategy for Systematic Active Equity (SAE) business, Blackrock
  • Speaker Nick Lyster - Global Head of Wealth Advisory Services, Principal Global Investors
  • Speaker Bryon Lake - Managing Director, Head of International ETF, J.P. Morgan Asset Management
  • Speaker Stuart Parker - President & CEO, PGIM Investments
12:15 - 12:45 30 mins
Info
Operations
Best in Class Innovation Showcase: Brand new outsourcing solutions
  • Rowan Gillespie - Vice President – Global Foreign Exchange Sales, Northern Trust
  • Darren Johnson - Chief Operating Officer - Listed Equities, Impax Asset Management

FX Trading: NORTHERN TRUST

Cloud Resilience: IMPAX ASSET MANAGEMENT

12:45 - 14:00 75 mins
Info
Networking Lunch, Small Group Engaged Conversations and Boutique/ Emerging Manager Selection Workshops & Showcases
  • Moderator Adam Choppin - Manager Research – International Equities, FIS Group, Inc.
  • Speaker Gandy Gandidzanwa - Managing Director and Chairman, Conceptual Fund Managers
  • Speaker Riad Daniels - Investment manager research and analytics, GTC
  • Speaker Ping Zhou - CEO, Bin Yuan Capital
  • Speaker Mark Martrossian - CEO, Aubrey Capital Management
  • Speaker Robert Beauregard - CEO & CIO, Global Alpha Capital

A FundForum Exclusive lunch for CEOs with Our Keynote: By special invitation

Erik Brynjolfsson, Director, Initiative on the Digital Economy MIT, Professor, MIT SLOAN SCHOOL OF MANAGEMENT

Latest research on AI and kinds of tasks suitable for machine learning and for humans– how do we re-engineer business by industry, tasks and occupations. In these brand new data sets we ask how will financial services be repurposed–where will the new jobs and fusion be?  or Customer Intelligence and The New Customer WellBeing Index: what does this mean for measuring value and production in the digital era

1. Spotlight Theatre Stage: 

APFI EMERGING AND BOUTIQUE ASSET MANAGER SELECTION & BUSINESS DEVELOPMENT WORKSHOP 

 A panel discussion with candid conversation of the challenges of building a boutique business with managers and fund buyers. The Managers will have very different and interesting stories and paths to have built their businesses (including some failures along the way…). Then the allocator panel to follow will talk about the nuts and bolts of evaluating such managers and dealing with business risk and the other things unique to emerging/boutique managers.  

APFI fund buyers from around the world 

Adam Choppin, Analyst, Manager Research & Investment Strategy, FIS GROUP USA

Gandy Gandidzanwa, Managing Director, Chairman CONCEPTUAL FUND MANAGERS, South Africa 

Riad Daniels, GTC Capital 

With

Mark Martyrossian, CEO, AUBREY CAPITAL MANAGEMENT

Ping Zhou CEO/ CIO, BIN YUAN CAPITAL


14:00 - 14:30 30 mins
Info
Solutions
New asset allocation in the great market reset: what are the new asset classes and new asset allocation tools in a period of volatility
  • Moderator Professor Amin Rajan - Founder, Create Research
  • Speaker Wei Li, CFA - Head of EMEA Investment Strategy for BlackRock ETF & Index Investments, BlackRock
  • Speaker Andrew Summers - Head of Collectives & Fund Research , INVESTEC WEALTH MANAGEMENT
  • Speaker Théodore Economou - CIO, EMEA, Lombard Odier Asset Management (Switzerland) SA

CIOs and PMs


14:00 - 15:00 60 mins
Markets
Challenges, progress and investment opportunities in scaling climate finance and green issuance globally: ESG investing in green instruments for mutual funds - such as fixed income
  • Speaker Vasiliki Pachatouridi - Head of EMEA iShares Fixed Income Product Strategy, Blackrock
  • Speaker Helena Lindahl - Senior Portfolio Manager of Fixed Income, SPP/ Storebrand
14:00 - 15:00 60 mins
Info
Data, Platforms & Next Gen Leadership
Building the next gen investment process relevant: New leaders in behavioural quantimental & machine learning in wealth management
  • Presenter Clare Flynn Levy - CEO and Founder, Essentia Analytics
  • Moderator Ms Justina Deveikyte - Associate Director, Cerulli Associates (Europe)
  • Speaker Dan Kemp - Chief Investment Officer, Morningstar Investment Management Europe Ltd
  • Speaker Sandrine Ungari - Head of cross-asset quantitative research, Société Générale

New leaders in behavioural quantimental & machine learning in wealth management - How machine learning is being used in alternative risk premia. How AI/ML can assist portfolio managers with regard to crowding or factor timing? Can AI/ML tools improve execution and signal robustness?

Portfolio managers can also use ML algorithms to select and rate investment opportunities that have attractive environmental, social, and governance (ESG) factors. The panel could also explore how ML tools are increasingly being used to incorporate ESG criteria into the quantitative investments process. Could this application unearth new alpha sources?

14:30 - 15:00 30 mins
Info
Distribution
What will the private bank of the future look like?
  • Moderator Yuri Bender - Editor-in-Chief, Professional Wealth Management, Financial Times
  • Speaker James Bevan - Chief Investment Officer , CCLA Investment Management
  • Speaker Ylva Baeckstrom - lecturer in Behavioural Finance, King's College Business School
  • Speaker Philip Watson - Managing Director, Global Head of Investment Lab , CITI Private Bank
  • Speaker Stephen Wall - Co-founder, The Wealth Mosaic
  • Speaker Luc Leclere - International Europe Market Manager, Head of Key Clients - Member of the Executive Committee, BNP Paribas Wealth Management


A discussion with representatives of many different strands of thought in the wealth management world. They will each present their vision for what the private bank of the future will look like:


Providers of market intelligence and efficient investment strategies: The traditionalist: James Bevan, Head of Investments, CCLA (Confirmed)


The human and machine combination:

Philip Watson, Chief Innovation Officer, Citi Private Bank (Confirmed)

 

The Machine:

Stephen Wall, Co-Founder, The Wealth Mosaic (Confirmed)

 

The family and business network:

Luc Leclere, International Europe Market Manager, BNP Paribas Wealth Management (Confirmed)

 

Private Bank as therapist and life coach:

Ylva Baeckstrom, Lecturer in Banking & Finance, Kings College London 

 

14:30 - 15:30 60 mins
Info
Solutions
Where to find and manage growth? High conviction investment themes are set to deliver stellar returns in the next decade
  • Professor Amin Rajan - Founder, Create Research

Interpreting the potential of thematic mega-trends to drive future growth  – from AI to longevity


14:30 - 15:00 30 mins
Info
Operations
How to be smart about Intelligent Automation: Calculating the impact on ROI
  • Presenter Reema Kotecha - Director, EY Wealth and Asset Management Advisory, EY

Case studies in how to best deploy intelligent automation in innovative ways and achieve a multiplier effect across other processes. Quickly improve efficiencies, create a swift ROI and free up resources and capacity to embark on strategic programmes

15:00 - 15:30 30 mins
Info
Distribution
Are pension investors losing out on returns from private and illiquid markets? How can we create access to public markets for retail investors through intermediaries?
  • Moderator Ric van Weelden - Senior Partner, INDEFI
  • Speaker Sviatoslav Rosov - Director, Capital Markets Policy EMEA, CFA Institute
  • Speaker Tara Gillespie - Senior Vice President, Private Assets, Redington
  • Speaker Ingo Heinen - Head of BlackRock Alternatives Specialists Team, EMEA, Blackrock
  • Speaker Julian Temes - Head of Investment Management, Strategic Implementation, Zurich Group
  • Speaker Johnny El-Hachem - CEO, Edmund de Rothschild Private Equity

The shift from public markets to private markets by institutional investors could have “profound implications” for retail investors, said the CFA Institute.The organisation found investors were seeing fewer IPO investment opportunities and “could miss out on the returns provided by rapidly growing new businesses whilst they are kept in private hands”.In a report, ‘Capital Formation: The Evolving Role of Public and Private Markets’, CFA Institute said it was estimated that the median time to IPO for US companies has risen from 3.1 years in 1996, to 7.7 years in 2016.The increasing ability of entrepreneurs to access private capital has encouraged a shift from public market capital-raising, and by the time firms do IPO, “much of the value [was] already extracted”.CFA Institute’s paper makes some policy recommendations including making access to private market investments for pension savers through professional intermediaries.The organisation also called for better disclosure and transparency standards in private markets, where the large amount of capital waiting to be invested – known as 'dry powder' – has increased in recent years and there is a growing perception that valuations are high with no discount for the illiquidity of the underlying investments. Sviatoslav Rosov, director of capital markets policy at CFA Institute, said: “Individuals are being told to save for their retirements by investing in the public markets at a time when companies are increasingly preferring to avoid or defer a public listing.“This may deprive savers of the ability to participate in high-growth business models and further promote the sense that markets are being operated for the benefit of ‘insiders’.”

15:00 - 16:00 60 mins
Markets
ESG in Illiquid and infrastructure investing blending public and private markets: Best practice active stewardship in aligning the investment value chain into the portfolio - how to manage investors innate short-termism
  • Moderator Jesper Kirstein - CEO, Kirstein AG
  • Speaker Anders Schelde - CIO, MP PENSION
  • Speaker Rasmus Juhl Pedersen - Head of ESG, Paedagogernes Pension (PBU) and chairman of Dansif
  • Speaker Peter Køhler Lindegaard - CIO, Industriens Pension
  • Speaker Henrik Nøhr Poulsen - CIO, PFA ASSET MANAGEMENT
15:00 - 15:30 30 mins
Operations
Innovations in interoperable platforms
  • John Plansky - Chief Executive Officer, Charles River Development
15:00 - 16:00 60 mins
Info
Data, Platforms & Next Gen Leadership
Quant and the new AI-gorithmic trading: How the arrival of data is transforming trading at warp speed and what this means for your business - and wider market stability
  • Moderator Alexandru Agachi - Co Founder, COO, Empiric Capital
  • Speaker Niklas Hojman - CO, Century AI
  • Speaker Guillaume Vidal - CEO & Co-Founder, Walnut Algorithms

Are quants responsible for the latest market volatility?

15:30 - 16:00 30 mins
Distribution
Institutional sub-advisory mandates: Development of partnerships and discretionary subadvisory
  • Moderator Andreas Pfunder - Founder and CEO, instiHub Analytics
  • Stéphane Corsaletti - CEO, ABN AMRO Investment Solutions
  • Paolo Biamino - Director, Head of Fund Selection, Euromobiliare A.M.
15:30 - 16:00 30 mins
Solutions
Innovation in unit-linked insurance solutions: A revolution in markets where insurance has been the primary savings vehicle - France, Germany and Italy
  • Moderator Agnès Lossi - Partner, Indefi
  • Speaker Denis Cohen-Bengio - Director, Financial Solutions, Groupama Gran Vie
  • Speaker Betti Candia - CIO, Zurich Investments Life, Italy
  • Speaker Hubert Zeller - Head Third Party Fund Structuring, UBS Asset Management
16:00 - 16:30 30 mins
Afternoon Coffee & Networking Break
16:30 - 17:00 30 mins
Info
Distribution
Client Experience - the last battleground. Delivering clients ‘service alpha’
  • Moderator Roland Meerdter - Co-Founder, Door
  • Speaker Midhat Syed - Portfolio and Performance Analyst, Skagen Funds
  • Speaker Cristina de Benavides - Investment Solutions Director, Allfunds Bank
  • Speaker Will Nott - CEO, SYZ Asset Management & President of EFAMA
  • Speaker Richard Garland - Managing Director, Global Advisor, Investec Asset Management
  • Speaker Colin Fitzgerald - Head of EMEA Distribution, Invesco

With shrinking buy lists, shrinking margins and growing allocations to passive, asset managers are required to broaden the ways that they demonstrate value to sophisticated investors. In turn, fund investors require more information and support from their asset managers. What’s in store for the future of engagement between asset managers and fund investors?

16:30 - 17:30 60 mins
Info
Solutions
Smart Beta/ Factor Investor: New tools for managing liquidity and volatility
  • Anthony Kruger - EMEA Head of iShares Smart Beta, Blackrock

Best practice asset allocation

16:30 - 17:00 30 mins
Markets
Impact Investing
  • Speaker Paul Miller - CEO, Bethnall Green Ventures
  • Moderator Evita Zanuso - Senior Director, Big Society Capital
  • Speaker Michelle O'Keefe - Governance and Sustainability Analyst, Positive Change Fund, Baillie Gillford
16:30 - 17:30 60 mins
Operations
Deloitte Survey: Future Asset Management strategy across distribution, product development, regulation – and what are the asset servicing requirements to meet strategic objectives?
16:30 - 17:30 60 mins
Info
Data, Platforms & Next Gen Leadership
Next generation blockchain innovations for asset management: Trading and linking the customer-driven meta-system together

In the future smart contracts combined w AI will eliminate the role of the trader and to some extent the role of AMs but will be able to draw the dotted lines that connect the meta-system together e.g. for trading, payments, insurance

17:00 - 17:30 30 mins
Distribution
Sales alpha and distribution excellence: Meet their fiduciary requirements and what is asset manager best practice?
  • Moderator John Molesphini - Head of Insights, eVestment
17:00 - 17:30 30 mins
Markets
Impact Tech Showcase
  • Moderator Paul Miller - CEO, Bethnall Green Ventures
  • Speaker João Ferrão dos Santos - Impact Investing Principal - decoding impact, Maze
17:30 - 18:00 30 mins
Info
Global Megatrends
An industry first combining a live holographic tele-presence from Silicon Valley with in-situ discussion. Innovation Letters from Silicon Valley & London: How leaps in AI and machine learning are improving the lives of millions of people: what are the cutting-edge innovations that next gen innovation leaders believe will change the world?
  • Presenter Marily Nika - Product Manager, FDM Woman In Tech Award 2018; Teaching Fellow, Harvard Business School, Google
  • Speaker Olivia Vinden - Principal FinTech & Innovation, Alpha AMC

Hear two short presentations ( letters) from two exceptional next generation innovators in Silicon Valley and London followed by a discussion with a leading expert in exponential technology and talent

7 minutes Letter from Silicon Valley - Marily Nika, Google ( by Live Holographic TelePresence from San Francisco) 

7 Minutes Letter from London 

15 minutes fire side chat 

18:00 - 20:00 120 mins
Info
FundForum International Day 1 Drinks Reception at The Tree House ( on site at the Bella Centre)

Hosted by J.P.Morgan